Equivalence of Differential Operators in Spaces of Analytic Functions over the Tate Field

  • V. V. Volchkov

Abstract

We obtain conditions for the equivalence of certain differential operators in spaces of analytic functions over the Tate field.
Published
25.12.2000
How to Cite
Volchkov, V. V. “Equivalence of Differential Operators in Spaces of Analytic Functions over the Tate Field”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 12, Dec. 2000, pp. 1603-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4564.
Section
Research articles